# SDR HALA2010052900234

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 92,535 hours, 17,655 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Unknown
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER TRIM INTERMITTENTLY INOP WHEN TRIMMING TO THE RT.  PERFORMED OPS CHECK IAW FIM 27-21-00/101 FIG 106 NO FAULTS FOUND SYS CHECKS GOOD AT THIS TIME.
